Existence and Multiplicity of Solutions for a Periodic Hill's Equation with Parametric Dependence and Singularities
Alberto Cabada and
José Ángel Cid
Abstract and Applied Analysis, 2011, vol. 2011, 1-19
Abstract:
We deal with the existence and multiplicity of solutions for the periodic boundary value problem , where is a positive parameter. The function is allowed to be singular, and the related Green's function is nonnegative and can vanish at some points.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/545264.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/545264.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:545264
DOI: 10.1155/2011/545264
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().